# SDR AT0000330

- Difficulty date: May 25, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N828AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47274
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Lightning Strike
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION  , FOUND LIGHTNING STRIKE AT WINDOW NR 74.    BLENDED WINDOW FRAME AND INSTALLED DOUBLER IAW REO L00219.
